Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pregnant, vomiting. Taking navidoxin. What is wrong?

I am 2 months pregnant and I am taking navidoxine every night before I sleep for the past 20 days as prescribed by my doctor it has reduced the vomitting but did not stop it though now I am worried because I read on the medicine's prescpriction that there are some warnings as it might cause abnormalities!! so am a bit worried what should I do now
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  1173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There is no sufficient evidence to say that Meclozine causes congenital anomalies in the fetus. In fact, certain studies have showed better outcome when the drug has been used. So, you may continue with the drug, if you wish to, after a discussion with your doctor. The drug can also be taken early in the morning before rising from the bed with beneficial effects. You may also make slight modifications to your diet and include dry fruits like dates and pista to help you control nausea further. This way you can reduce the use of the drug. Reducing anxiety also goes a long way in helping to reduce early pregnancy vomiting. Wish you good health.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor